# SDR SWAA2023041314334

- Difficulty date: March 9, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 20,252 hours, 9,861 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B FAN COWL OIL ACCESS DOOR SHEILD STRUCTURE IS CRACKED<[01] REPLACED SHEILD STRUCTURE ON #1 ENGINE I/B FAN COWL OIL ACCESS DOOR IAW SRM 51-40-02-0G-0 PAR.4 AND 5;[02] REMOVED AND REPLACED SHEILD STRUCTURE ON #1 ENGINE I/B FAN COWL OIL ACCESS DOOR IAW SRM 51-40-02-0G-0 PAR.4 AND 5;[03] VERIFIED CORRECTIVE ACTION STEP 2. TASK CARD COMPLETE.
